# SDR CHQA000508

- Difficulty date: June 18, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N379
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Aircraft time: 5,445 hours, 4,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 7a
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS FLOOR STRIP LIGHTING FROM ROWS 7A TO 11A INOPERATIVE.  REPLACED EGRESS LIGHTING STRIP IN AREA IAW 140 AMM 33-50-12.  OPS CHECK GOOD.
